# SDR DALA2023073106155

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 55,778 hours, 28,622 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3157 - ATO - AT APPROXIMATELY 60KTS DUE TO A HOT BRAKE ECAM MESSAGE. CREW REPORT #4 BRAKE AS HOT. CORRECTIVE ACTION: REPLACED #4 BRAKE. NOTICED #4 BRAKE TEMP SENSOR WAS BAD DURING INSTALLATION. REPLACED #4 BRAKE TEMP SENSOR. OK FOR SERVICE. (4912294)
